Quasiregular mappings to generalized manifolds

Jani Onninen, Kai Rajala

Research output: Contribution to journalArticle

12 Scopus citations

Abstract

We establish the basic analytic and geometric properties of quasiregular maps f: Ω → X, where Ω ⊂ ℝn is a domain and X is a generalized n-manifold with a suitably controlled geometry. Generalizing the classical Väisälä and Poletsky inequalities, our main theorem shows that the path family method applies to these maps.

Original languageEnglish (US)
Pages (from-to)33-79
Number of pages47
JournalJournal d'Analyse Mathematique
Volume109
Issue number1
DOIs
StatePublished - Oct 2009

ASJC Scopus subject areas

  • Analysis
  • Mathematics(all)

Fingerprint Dive into the research topics of 'Quasiregular mappings to generalized manifolds'. Together they form a unique fingerprint.

  • Cite this